MathSciNet Relay Station
MathSciNet bibliographic data
MR162083 41.40 (44.10)
Berens, Hubert; Butzer, P. L. On the best approximation for singular integrals by Laplace-transform methods. Bull. Amer. Math. Soc. 70 1964 180–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement